# SDR DL73S040904

- Difficulty date: September 20, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N318DL
- Make and model: Boeing 737232
- Aircraft serial: 23090
- Aircraft time: 57,498 hours, 43,326 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Mixing Valve
- Condition: Dirty
- Location: Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CONTROL YOKE HAS DEAD ZONE FEEL PLUS/MINUS SIX DEGREES OF CENTER WITH NO AILERON MOVEMENT.  REMOVED DIRT AND DEBRIS FROM AILERON MIXING UNIT.
